Document Type

Article

Publication Date

3-6-2015

Abstract

Commutators of a large class of bilinear operators and multiplication by functions in a certain subspace of the space of functions of bounded mean oscillations are shown to be jointly compact. Under a similar commutation, fractional integral versions of the bilinear Hilbert transform yield separately compact operators.

Publication Title

Mathematische Zeitschrift

Volume

280

Issue

1-2

First Page

569

Last Page

582

Required Publisher's Statement

The final publication is available at Springer via http://dx.doi.org/10.1007/s00209-015-1437-4

© Springer-Verlag Berlin Heidelberg 2015 DOI: 10.1007/s00209-015-1437-4


Included in

Mathematics Commons

Share

COinS